# SDR DALA1140800138

- Difficulty date: April 3, 2008
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 51,327 hours, 23,488 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE FLAP 3-10 LINKS.  REPAIRED IAW EA 01-076248-12, ME07, ME08, ME09, ME10, ME11, ME12.
